# SDR HALA2016020600027

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 50,622 hours, 9,135 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RUDDER TRIM WAS INTERMITTENT, TOOK 2 OR 3 ATTEMPS TO GET INPUT, BOTH LT AND RT AFFECTED.  OK TO CONTINUE IAW AMM 27-21-00.  PERFORMED OPS TEST OF THE RUDDER AND RUDDER TRIM CONTROL SYSTEM. OPS CK AND TEST PASSED OK FOR SERVICE.
